# SDR COMA0860143

- Difficulty date: February 21, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 34,473 hours, 32,233 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5158 - AFTER TAKEOFF AIRCRAFT WOULD NOT PRESSURIZE.  RECEIVED OTBD COOL CAUTION AND INBD COOL FAIL MESSAGES.  DECLARED EMERGENCY, RETURNED TO BOS, LANDED WITHOUT INCIDENT.  FOUND O/B COOL VALVE OPEN.  PERFORMED MEL PROCEDURES TO ENSURE VALVE RESET TO CORRECT POSITION.  REMOVED CONNECTORS.  NO FURTHER DEFECTS.
